About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 979138, 19 pages
http://dx.doi.org/10.1155/2012/979138
Research Article

Limit-Point/Limit-Circle Results for Equations with Damping

1Faculty of Science, Masaryk University Brno, Kotlářská 2, 611 37 Brno, Czech Republic
2Department of Mathematics, University of Tennessee at Chattanooga, Chattanooga, TN 37403, USA

Received 27 September 2012; Accepted 12 December 2012

Academic Editor: Elena Braverman

Copyright © 2012 M. Bartušek and John R. Graef. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • M. Bartušek, and John R. Graef, “Limit-Point/Limit-Circle Results for Superlinear Damped Equations,” Abstract and Applied Analysis, vol. 2013, pp. 1–10, 2013. View at Publisher ยท View at Google Scholar